Author = Muhammad Aamir Ali
Hermite-Hadamard and Fejer like inequalities for harmonically subadditive functions

Articles in Press, Accepted Manuscript, Available Online from 08 September 2023


Muhammad Aamir A Ali; Shagufta Abbas; Huseyin BUDAK; Ghulam Murtaza

On new generalization of Fejer type inequalities for double integrals

Volume 14, Issue 1, January 2023, Pages 375-391


Hasan Kara; Huseyin Budak; Muhammad Aamir Ali

On generalized fractional inequalities for functions of bounded variation with two variables

Volume 13, Issue 2, July 2022, Pages 1165-1182


Huseyin Budak; Kubilay Ozcelik; Artion Kashuri; Muhammad Aamir Ali; Zhiyue Zhang

New estimates of Gauss-Jacobi and trapezium type inequalities for strongly $(h_{1},h_{2})$-preinvex mappings via general fractional integrals

Volume 12, Issue 1, May 2021, Pages 979-996


Artion Kashuri; Rozana Liko; Muhammad Aamir Ali; Huseyin Budak

New inequalities for generalized m-convex functions via generalized fractional integral operators and their applications

Volume 10, Issue 2, December 2019, Pages 275-299


Artion Kashuri; Muhammad Aamir Ali; Mujahid Abbas; Huseyin BUDAK